Quelques exemples de suites unimodales en théorie des nombres
Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 2 (1990) no. 1, pp. 13-30.
@article{JTNB_1990__2_1_13_0,
     author = {Balazard, Michel},
     title = {Quelques exemples de suites unimodales en th\'eorie des nombres},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     pages = {13--30},
     publisher = {Universit\'e Bordeaux I},
     volume = {2e s{\'e}rie, 2},
     number = {1},
     year = {1990},
     mrnumber = {1061757},
     zbl = {0711.11031},
     language = {fr},
     url = {http://archive.numdam.org/item/JTNB_1990__2_1_13_0/}
}
TY  - JOUR
AU  - Balazard, Michel
TI  - Quelques exemples de suites unimodales en théorie des nombres
JO  - Séminaire de théorie des nombres de Bordeaux
PY  - 1990
SP  - 13
EP  - 30
VL  - 2
IS  - 1
PB  - Université Bordeaux I
UR  - http://archive.numdam.org/item/JTNB_1990__2_1_13_0/
LA  - fr
ID  - JTNB_1990__2_1_13_0
ER  - 
%0 Journal Article
%A Balazard, Michel
%T Quelques exemples de suites unimodales en théorie des nombres
%J Séminaire de théorie des nombres de Bordeaux
%D 1990
%P 13-30
%V 2
%N 1
%I Université Bordeaux I
%U http://archive.numdam.org/item/JTNB_1990__2_1_13_0/
%G fr
%F JTNB_1990__2_1_13_0
Balazard, Michel. Quelques exemples de suites unimodales en théorie des nombres. Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 2 (1990) no. 1, pp. 13-30. http://archive.numdam.org/item/JTNB_1990__2_1_13_0/

1 G. Almkvist, Proof of a conjecture about unimodal polynomials, J. of Number Theory 32 (1989), 43-57. | MR | Zbl

2 G.E. Andrews, The theory of partitions, Addison-Wesley (1976), Reading. | MR | Zbl

3 M. Balazard, H. Delange et J.-L. Nicolas, Sur le nombre de facteurs premiers des entiers, C.R.A.S. 306 série I (1988), 511-514. | MR | Zbl

4 M. Balazard, Comportement statistique du nombre de facteurs premiers des entiers, Séminaire de Th. des Nombres, Paris 1987-1988, (1990), 1-21, Birkhaüser. | MR | Zbl

5 M. Balazard, Unimodalité de la distribution du nombre des diviseurs premiers d'un entier. A paraître aux Annales de l'Institut Fourier. | EuDML | Numdam | Zbl

6 L. Comtet, Analyse combinatoire (1970), P.U.F, Paris.

7 S. Dharmadikari et K. Joag-Dev, Unimodality, convexity and applications (1988), Academic Press, New-York. | MR | Zbl

8 P. Erdös, On the integers having exactly k prime factors, Annals of Math. 49 (1948), 53-66. | MR | Zbl

9 P. Erdös et G. Tenenbaum, Sur les densités de certaines suites d'entiers, Proc. London Math. Soc. (3)59 (1989), 417-438. | MR | Zbl

10 H. Gerber et J. Keilson, Some results for discrete unimodality, J. Amer. Statist. Assoc. 66 (1971), 386-389. | Zbl

11 D. Hensley, The distribution of round numbers, Proc. London Math. Soc. (3) 54 (1987), 412-444. | MR | Zbl

12 A. Hildebrand et G. Tenenbaum, On the number of prime factors of an integer, Duke Math. J. 56 (1988), 471-501. | MR | Zbl

13 J.W. Hughes, Lie algebraic proofs of some theorems on partitions, Number Theory and Algebra (H. Zassenhaus, ed.) (1977), Academic Press, New-York. | MR | Zbl

14 J.-L. Nicolas, Sur la distribution des entiers ayant une quantité fixée de facteurs premiers, Acta Arith. 44 (1984), 191-200. | MR | Zbl

15 A.M. Odlyzko et L.B. Richmond, On the compositions of an integer, Combinatorial Mathematics VII. Proceedings (1979), 199-210, (R.W. Robinson et al. ed.). Springer Lecture Notes 829. | MR | Zbl

16 A.M. Odlyzko et L.B. Richmond, On the unimodality of some partition polynomials, Europ. J. Combinatorics 2 (1982), 69-84. | MR | Zbl

17 A.M. Odlyzko et L.B. Richmond, On the unimodality of high powers of discrete distributions, Annals of Probability 13 (1985), 299-306. | MR | Zbl

18 C. Pomerance, On the distribution of round numbers, Number Theory (K. Alladi ed.), (Proc. Ootacamund, India, 1984), 173-200, Springer Lecture Notes 1122. | MR | Zbl

19 K.F. Roth et G. Szekeres, Some asymptotic formulae in the theory of partitions, Quart. J. Math. Oxford (2) 5 (1954), 241-259. | MR | Zbl

20 A. Selberg, Note on a paper by L.G. Sathe, J. Indian Math. Soc. 18 (1954), 83-87. | MR | Zbl

21 R.P. Stanley, Unimodal sequences arising from Lie algebras, Alfred Young Day Proceedings (T.V. Narayona, R.M. Mathsen and J.G. Williams eds.) (1980), Marcel Dekker, New-York. | MR | Zbl

22 R.P. Stanley, Log-concave and unimodal sequences in algebra, combinatories and geometry, Prépublication.

23 G. Szekeres, Some asymptotic formulae in the theory of partitions (II), Quart. J. Math. Oxford (2) 4 (1953), 96-111. | MR | Zbl